# SDR SWAA2025041714960

- Difficulty date: March 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FLOOR BRACKETS ENTRY SIDE AT AFT GALLEY AREA 2025-202748 <[01].  REPLACED HARDWARE GIRT BAR FLOOR BRACKETS ENTRY SIDE AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION IS TO BE ACCOMPLISHED ON TASK CARD TTG8Q0028RSF STEP 2. A. (13); [02] REPLACED HARDWARE GIRT BAR FLOOR BRACKETS ENTRY SIDE AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION IS TO BE ACCOMPLISHED ON TASK CARD TTG8Q0028RSF STEP 2. A. (13).
